Jou-Ming CHANG


Cycle Embedding in Generalized Recursive Circulant Graphs
Shyue-Ming TANG Yue-Li WANG Chien-Yi LI Jou-Ming CHANG 
Publication:   
Publication Date: 2018/12/01
Vol. E101-D  No. 12  pp. 2916-2921
Type of Manuscript:  Special Section PAPER (Special Section on Parallel and Distributed Computing and Networking)
Category: Graph Algorithms
Keyword: 
interconnection networksgeneralized recursive circulant graphsrecursive circulant graphscycle embeddingpancyclicitybipancyclicity
 Summary | Full Text:PDF(650.5KB)

Completely Independent Spanning Trees on 4-Regular Chordal Rings
Jou-Ming CHANG Hung-Yi CHANG Hung-Lung WANG Kung-Jui PAI Jinn-Shyong YANG 
Publication:   
Publication Date: 2017/09/01
Vol. E100-A  No. 9  pp. 1932-1935
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
completely independent spanning treeschordal ringsdistributed loop networks
 Summary | Full Text:PDF(312.7KB)

Gray-Code Ranking and Unranking on Left-Weight Sequences of Binary Trees
Ro-Yu WU Jou-Ming CHANG Sheng-Lung PENG Chun-Liang LIU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/06/01
Vol. E99-A  No. 6  pp. 1067-1074
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
ranking algorithmsunranking algorithmsGray-code orderleft-weight sequencesleft-distance sequence
 Summary | Full Text:PDF(940.1KB)

A Note on the Degree Condition of Completely Independent Spanning Trees
Hung-Yi CHANG Hung-Lung WANG Jinn-Shyong YANG Jou-Ming CHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/10/01
Vol. E98-A  No. 10  pp. 2191-2193
Type of Manuscript:  LETTER
Category: Graphs and Networks
Keyword: 
completely independent treesDirac's conditionOre's condition
 Summary | Full Text:PDF(102.3KB)

On the Structure of Locally Outerplanar Graphs
Hung-Lung WANG Chun-Yu TSENG Jou-Ming CHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/06/01
Vol. E98-A  No. 6  pp. 1212-1215
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
geometric graphslocally outerplanar graphsself-intersecting paths
 Summary | Full Text:PDF(163.9KB)

Completely Independent Spanning Trees on Some Interconnection Networks
Kung-Jui PAI Jinn-Shyong YANG Sing-Chen YAO Shyue-Ming TANG Jou-Ming CHANG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2014/09/01
Vol. E97-D  No. 9  pp. 2514-2517
Type of Manuscript:  LETTER
Category: Information Network
Keyword: 
completely independent spanning treesinterconnection networkschordal rings
 Summary | Full Text:PDF(116.3KB)

Longest Fault-Free Cycles in Folded Hypercubes with Conditional Faulty Elements
Wen-Yin HUANG Jia-Jie LIU Jou-Ming CHANG Ro-Yu WU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/06/01
Vol. E97-A  No. 6  pp. 1187-1191
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
interconnection networkshypercubesfolded hypercubesfault-free cyclesconditional fault model
 Summary | Full Text:PDF(630.4KB)

Queue Layouts of Toroidal Grids
Kung-Jui PAI Jou-Ming CHANG Yue-Li WANG Ro-Yu WU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/06/01
Vol. E97-A  No. 6  pp. 1180-1186
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
Queue layoutToroidal gridsCartesian productArched leveled-planar graphs
 Summary | Full Text:PDF(1MB)

Ranking and Unranking of Non-regular Trees in Gray-Code Order
Ro-Yu WU Jou-Ming CHANG An-Hang CHEN Ming-Tat KO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/06/01
Vol. E96-A  No. 6  pp. 1059-1065
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
loopless algorithmsranking algorithmunranking algorithmlexicographic orderGray-code ordernon-regular trees
 Summary | Full Text:PDF(968.4KB)

Ranking and Unranking of t-Ary Trees Using RD-Sequences
Ro-Yu WU Jou-Ming CHANG Yue-Li WANG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2011/02/01
Vol. E94-D  No. 2  pp. 226-232
Type of Manuscript:  Special Section PAPER (Special Section on Foundations of Computer Science -- Mathematical Foundations and Applications of Algorithms and Computer Science --)
Category: 
Keyword: 
t-ary treesrankingunrankinglexicographic ordercoding trees
 Summary | Full Text:PDF(356.3KB)